# SDR CA990812023

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly D2A34C67
- System (JASC): 6110 · Propeller Assembly
- Part: Cylinder
- Condition: Leaking
- Location: Prop Hub
- Part time: 962 hours
- Component: D2A34C67
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) SLOW TO CHANGE PITCH, HUB FOUND FULL OF OIL DUE TO LEAK PASSING CYLINDER.
